# SDR DXTA2015061506031

- Difficulty date: June 14, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N277QS
- Make and model: Amd FALCON2000
- Aircraft serial: 177
- Aircraft time: 11,366 hours, 7,029 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Unknown
- Condition: Sparks
- Location: C/B Panel
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LIGHTNING STRIKE CAUSED SPARKS IN COCKPIT WHICH TRIPPED THE ANTI COLLISION FIN CIRCUIT BREAKER & WINGS CIRCUIT BREAKER.  LEFT BLACK SINGE MARKS ON PANEL.  BURNED ODOR IN COCKPIT & CABIN, NO FIRE OR SMOKE PRESENT.  COMPLIED WITH AMM TASK 05-50-00-200-803.  ACCESSED THE ANTI-COLLISION CIRCUIT WIRING IN VERTICAL STAB, INSPECTED, NO DEFECTS NOTED.  ACCESSED COCKPIT OVERHEAD SWITCH PANEL & CIRCUIT BREAKER PANEL.  REPLACED ANTI-COLLISION SWITCH, WINGS ANTI-ICE SWITCHES, WIRING FROM ANTI-COLLISION.  SWITCH TO .180' CONNECTOR, 10 AMP VERTICAL ANTI-COLLISION LIGHT CIRCUIT BREAKER & 5 AMP WINGS ANTI-ICE CIRCUIT BREAKER IAW TASK 20-95-00-910-802.  OPS CHECKED ANTI-COLLISION LIGHT GOOD IAW TASK 33-40-00-710-801.
